# SDR U0GA ASR11041

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N760BG
- Make and model: Skrsky S76C
- Aircraft serial: 760733
- Aircraft time: 5,384 hours, 8,749 cycles
- Engine: Tmeca ARRIEL2S2
- Engine time: 7,010 hours, 6,812 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, J
- Precautionary procedure: E, F

## Discrepancy

HOLDING SOUTH OF 92LA AT 500' AGL FOR COMPANY TO CLEAR HOSPITAL HELIPAD, #2 ENGINE FIRE WARNING TONE SOUNDED, #2 ENGINE FIRE LIGHT ILLUMINATED, MASTER CAUTION LIGHT ILLUMINATED, AND #2 FIRE T-HANDLE LIGHT ILLUMINATED.  AFTER ASSESSING THE SITUATION, CREW DECIDED TO SHUT DOWN #2 ENGINE.  #2 ENG. T-HANDLE WAS IDENTIFIED AND PULLED FULL AFT AND #2 ENGINE CONFIRMED TO BE SHUTTING DOWN. WE PAUSED OUR ACTIONS HERE TO OBSERVE THE TRANSITION TO OEI FLIGHT AND LIGHTS & TONE STOPPED FOR A BRIEF PERIOD AFTER #2 ENG. WAS SHUT DOWN. LIGHTS & TONE THEN RETURNED, AND A DECISION WAS MADE TO DEPLOY THE MAIN FIRE EXTINGUISHER. WE THEN PAUSED TO EVALUATE THE RESULT OF THE MAIN FIRE EXTINGUISHER ACTIVATION AND LIGHTS & TONE WERE STOPPED FOR A BRIEF PERIOD.  LIGHTS & TONE RETURNED AGAIN, AND A DECISION WAS MADE TO DEPLOY THE RESERVE FIRE EXTINGUISHER. WE THEN PAUSED TO ASSESS THE SITUATION AND LIGHTS & TONE AGAIN STOPPED FOR A BRIEF PERIOD BUT THEN RESUMED PRIOR TO LANDING. IN ALL INSTANCES, TONES & LIGHTS WERE CONTINUOUS AND NOT FLICKERING. AFTER LANDING IT WAS DETERMINED THAT THERE WERE NO SIGNS OF FIRE, AND IT WAS A WARNING SYSTEM MALFUNCTION ONLY. MAINTENANCE INVESTIGATION OF CAUSE OF WARNING MALFUNCTION IS ONGOING. POST FIRE SUPPRESSION SYSTEM ACTIVATION MAINTENANCE IAW EMM & AMM IS IN PROGRESS.
